# SDR SIMA200802302

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,821 hours, 25,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 19029
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3300, CREW DISCOVERED FOUR FLOOR EMERGENCY LIGHTS WERE INOP AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY NUMBER 24LN IAW SAAB 340 AMM 33-50-10.  SYSTEM OPERATIONAL CHECK GOOD IAW SAAB 340 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
